Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
27 p, 1007.0 KB Bifurcation diagram and stability for a one-parameter family of planar vector fields / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique)
We consider the 1-parameter family of planar quintic systems, ˙x = y3−x3, y˙ = −x + my5, introduced by A. Bacciotti in 1985. It is known that it has at most one limit cycle and that it can exist only when the parameter m is in (0. [...]
2014 - 10.1016/j.jmaa.2013.11.047
Journal of Mathematical Analysis and Applications, Vol. 413 (2014) , p. 321-342  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.